# SDR DL72E953853

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Ldg Gear Doors
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CVG - DURING CLIMBOUT ABOVE 350 KTS AT 17,000 FT, LANDING GEAR DOOR MASTER AND ALL GEAR RED INDICATORS WERE MOMENTARILY FLASHING, ACCOMPANIED BY BRIEF BUFFECTING OF AIRCRAFT.  THE ACFT RETURNED TO CVG.  JACKED A/C AND RAN GEAR, ALL NORMAL.  TIGHTENED AIR GROUND SENSE ARM, RETURNED TO SERVICE.
